# SDR DXTA2013011405245

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600655
- Aircraft time: 6,104 hours, 4,793 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 65430087
- Part serial: T2PL6D00294MC
- Condition: Malfunctioned
- Location: Nlg
- Part time: 1,804 hours, 1,454 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED "GEAR UNLOCKED" INDICATION AFTER GEAR RETRACTION DURING TAKEOFF.  GEAR WAS MOVED TO THE DOWN POSITION AND 3 GREEN LIGHTS WERE OBSERVED WITH THE RED "GEAR UNLOCKED" LIGHT EXTINGUISHING.  ONCE GEAR WAS SELECTED DOWN, THERE WAS MODERATE AIRFRAME VIBRATION AT 170 KIAS BUT DECREASED UPON REACHING 150 KIAS.  THERE WERE NO ANNUNCIATORS PRESENT ON THE ANNUNCIATOR PANEL AT ANY TIME.  R & R NLG UPLOCK SWITCH IAW MM 32-61-00.  PERFORMED LANDING GEAR ADJ/TEST IAW MM 32-01-00-712.  OPS CHECK GOOD.  REINSTALLED NLG DOORS AS ORIGINAL. INSPECTED GEAR DOORS. NO DEFECTS NOTED.
